# SDR CA190513004

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 62,189 hours
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 4951985
- Condition: Failed
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE EN-ROUTE, FLIGHT HAD APU AUTO SHUT-DOWN AND DIVERTED FOR LANDING BECAUSE #2 ENGINE GENERATOR ALREADY UNDER MEL. FLIGHT ALSO DECLARED PAN PAN WITH ATC.   RESOLUTION REMOVED AND REPLACED APU LOW OIL PRESS SWITCH IAW AMM 49-94-114-400-200A CHECKS GOOD, NO FURTHER DEFECTS. A/C OK FOR SERVICE. (TC# 20190513004)
